Addicted to Loperamide-New Year, New Start, New Motivation and support is key - Part 74

By Nefret · Oct 22, 2014 · ·
  1. Hey there Roxy :)
    Thank you for your kind words, I appreciate it so very much! And am glad that if you had to take Imodium/Loperamide that you only took them for a few days! I am concerned for you however, that as you mentioned, you took a fare bit and it made you feel great (high). That might come to bite you in the arse one day. (Hope not) but you could be in a bad mood or craving one day and you find yourself in a store that carries Imodium. You remember the pleasant feeling memory that it gave you (Euphoric Recall) and you cave and buy some...the cravIngs for an opiate is just so strong and on the shelf infront of you are bottles of the stuff that made you feel good.

    Obviously I'd hope you would walk away, but since you have been bIten bY the Loperimide bug it makes things that much harder. I hope not!

    Keep us poSted!!

    TAke care.

Comments

  1. Roxywarrior
    Thanks Nefret!!!! No worries about that at all. I suffer from IBS, I always have it around, I haven't even touched it since those 5 days, had no desire for that. Mentally, swallowing 30 pills definitely didn't feel right to me, but I would have definitely continued at a lower dose had I not know. I really wasn't expecting to feel high when I mega dosed, I was hoping to feel normal, which didn't work out unfortunately. Thank you again for your concern!!! I hope you are doing well and making progress with your taper.
To make a comment simply sign up and become a member!